Concerned

I was diagnosed with ovarian cancer last September 2014.id had symptoms for about 6 months .i went to the gp at least 4 times and was told all sorts.i felt quite unwell at one point and went to the out of hours dr who admitted me to hospital.the tests were all done and then the diagnosis.my blood level of theca 125 was really high about 2000.i had 6 months of chemo and my tumour shrunk.at the end the blood was at 200.my last chemo was 12 February.over the last few weeks my back pain has got worse more niggles in my side.iv gained weight and with what I'm eating I should be losing it.my question is could the tumour start to grow again so quickly.my cancer is terminal and I have secondary liver cancer.im due to see the oncologist middle of next month.any thoughts would be much appreciated.

11 Replies

oldestnewest
  • hello Dreamies, I can't really advise you so I just wanted to send you a massive hug, love Kerry xx

  • That's lovely thank you x

  • Dreamies - can only offer your virtual support, and hope that the back pain can be resolved /eased by an epidural pain/nerve block. I had one a few weeks ago, and I feel quite good since them. The little buggers of cancer cells have a mind of their own - & only your Doc/Onc can answer your question.

    So warm hugs to wrap around you, and best wishes.

    Daisies xxx

  • Yes I would agree that it would be best to talk about this with your oncologist or get on to the CNS or your gp re back pain within the next few days You do get pain from the chemo, it could be that but really you should get it checked out to be sure

  • Secondaries in liver grow quickly and a month or two is often enough . I had the same experience . Try to bring forward your onco appt asap as a matter of urgency .

  • Dreamies

    Welcoming hugs xxx

    I had borderline disease five years ago and have had pain on and off since then....I believe that it is really common after these huge surgeries...but please get it checked it out .

    Take care xxxx

  • Firstly.....big hugs!!

    I have liver secondaries and around Xmas I had severe back pain which was probably due to liver capsule stretching.

    I got steroids which on this occasion weren't too helpful although they had been the year before. Just had 3 carbo/caelyx and got results of scan yesterday. Tumours shrinking so carry on with chemo tomorrow for further 3 :) Back pain went after first chemo.

    Maybe you have Ascites (fluid build up) which is causing your weight gain.

    Speak with some of the team as soon as you can!

    Love Wendy xxx

  • The weight may be ascites as goinggaga suggests. I too had several visits to the GP, and one to A&E, being told it was a virus, before a different GP sent me in as an emergency. I've been lucky and it's treatabel though not curable. I hope you find an explanation and effective treatment.

  • Thank you all for your support and advice.im going to see gp tomorrow I know something isn't right but it's convincing them.i think we know when our bodies aren't feeling right it's a shame the medical profession doesn't always believe us.

  • Hi Dreamies.Gigantic hug for you,

    .Im in the same boat as you by the time I was properly diagnosed I had the OC 18 mts.Was diagnosed advanced stage 4.I find the thing to do eventhough it's so difficult is to lock it in a box a put it away.All the worry about what your pain and weight gain could mean is adding to your already overburdened emotions.Ring your Onc or Liason nurse or G.P,tell them your fears and explain how you feel,especially after it took so long to diagnose you,Thoughts are with you Hun and positive vibes.x x

  • Hi my onc appointment has been brought forward to next week.my gp upped the mst on Thursday but haven't noticed any improvement yet.he couldn't find any reason for the weight gain I guess it's just one of life's mysteries.so Thursday it is will let you know what happens.regards carolyn

You may also like...